The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Number Theory Group" and Year is 2006

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: B | H | M
Number of items: 7.

B

Bruin, N. and Flynn, E. V. (2006) Exhibiting Sha[2] on hyperelliptic jacobians. Journal of Number Theory, 118 . pp. 266-291. ISSN 0022-314X

Bruin, N. and Flynn, E. V. and González, J. and Rotger, V. (2006) On finiteness conjectures for modular quaternion algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 141 . pp. 383-408. ISSN 0305-0041

H

Heath-Brown, D. R. (2006) Counting rational points on algebraic varieties. In: Analytic Number Theory, Cetraro, Italy, 2002. Lecture Notes in Mathematics, 1891 . Springer, Berlin, pp. 51-95.

Heath-Brown, D. R. and Browning, T. D. (2006) The density of rational points on non-singular hypersurfaces, II. Proceddings of the London Mathematical Society, (3), 93 . pp. 273-303.

Heath-Brown, D. R. and Browning, T. D. (2006) The density of rational points on non-singuler hypersurfaces, I. Bulletin of the London Mathematical Society, 38 . pp. 401-410.

Heath-Brown, D. R. and Browning, T. D. and Salberger, P. (2006) Counting rational points on algebraic varieties. Duke Mathematical Journal, 132 . pp. 545-578.

M

Marasingha, Gihan (2006) On the Representation of Almost Primes by Sets of Quadratic Forms. Acta Arithmetica, 124 (4). pp. 327-355. ISSN 1730-6264

This list was generated on Sun Nov 23 08:13:49 2014 GMT.